Urine And Transparent liquid problem


Q: AOA, Sir , MOst humbly i have to say this that it is not very appropriate to ask questions online without giving any plenary information but as i can't consult a doctor face to face as this is a serious sexology,some type of infection problem that i feel shame in talking with some one ...that's why i am here to ask ./

Sir, Actually my Religion is ISLAM and i belong to an Noble family so for My prayers it is necessary for me to be cleaned from every part of the body and u know that having sexual thoughts we might get a transparent thin liquid from penis ,As far as i am concerned this is normal but for my prayers it is very difficult that some times i actually see that it comes out and some times it is only a thought of mind what should i do then???, and Also with a temperature also seems to in my pants so i feel that may it be that liquid but when i immediately see that part, its dry then i imagine that might it be the passion or moisture which threatens me .....i shall be thankful to you for your hearty support

now, the second problem is of urine which is occurring simultaneously with the first problem . its that when i come to take bath i feel some urine so i wash that part during shower and then after some minutes while having washing the other parts of the body u know one can not stand correctly i feel an pressure to my penis which causes some drops of urine ok then i wash again as i feel pressure but after washing 2-3 times that part i feel again that transparent liquid which i have not a little time to wash again as i m tired of getting that now why it comes after having a simple urine ...is this my hand surface's hard rough patch that causes that liquid to come out.... i got sick of doing that again and again as i have to do my prayers

this is my problem sir./


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: For 10 days I have had a sharp pain in the left side of my penile shaft. I am not sure about the cause. It feel it ...

Q: I was on amoxicillin for a round of that for a sinus infection and a UTI I've now had a cough With some mucus very an...

Q: Hello. I am a 41 y/o woman and have been on yasmin for 8 years. A few months ago i had abnormal discharge and bleedin...

Q: I suffer from recurring UTIs. Tried Nitrofurantoin. Didn't work. Currently on Bactrim -- I am at the beginning of ...

Q: My partner and I have both been tested for gonorrhea. Her test came back positive and mine negative. She said her doc...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon